# SDR DXTA2015092106087

- Difficulty date: September 19, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N740QS
- Make and model: Gulstm 200
- Aircraft serial: 194
- Aircraft time: 5,717 hours, 3,517 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF.  THE ABORT WAS NOT HIGH SPEED & WAS NOT AGGRESSIVE.  AT A VERY SLOW SPEED WE LOST BRAKES & HAD TO USE EMER BRAKE.
